Access count of this item: 157

Files in This Item:
File Description SizeFormat 
1324_20.pdf967.13 kBAdobe PDFView/Open
Title: Automorphic $L$-functions via Novodvorsky's integrals (Algebraic Number Theory and Related Topics)
Authors: 森山, 知則  KAKEN_name
Author's alias: Moriyama, Tomonori
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 197
End page: 206
URI: http://hdl.handle.net/2433/43160
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.